# SDR CALA2015051593785

- Difficulty date: May 14, 2015
- Submitted: May 15, 2015
- Operation: Air carrier
- Aircraft: N116UA
- Make and model: Boeing 747422
- Aircraft serial: 26908
- Aircraft time: 65,923 hours, 7,479 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 4L EXIT LIGHT FWD OF DOOR, ON OFF CYCLING THROUGHOUT FLIGHT, ROWS 43 - 53 ABC.  OPERATIONS TEST ACP IAW AMM 33-51-00 & SERVICE TIP IN FIM 33-51.  OPERATIONS NORMAL.
